MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Inadequate User Interface (2958); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue that affected the display of the coaguchek xs meter.Per the meter memory, the result at 7:51 am was >8.7 inr.This result was outside of the meter¿s measuring range.Per product labeling for the device: the coaguchek xs pt test strips provide test results in the measuring range of 0.8 to 8.0 inr.
 
Additional Manufacturer Narrative
The time and date were not set correctly on the meter at the time of the tests.The meter memory was checked and the customer was confident that the result displayed was >8.7 inr.A display check was performed and it was confirmed there were no missing segments from the results area of the display.The meter was requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
As no customer material was received, further investigation was not possible.The investigation could not confirm a product malfunction.
 
Additional Manufacturer Narrative
Medwatch fields d9 and h3 were updated.The reporter¿s meter was provided for investigation, where it was tested using retention strips and retention controls.Testing results (qc range = 2.4 - 3.6 inr): qc 1: 2.7 inr, qc 2: 2.7 inr, qc 3: 2.7 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The date and time on the meter were not set correctly.No results of >8.7 inr were observed in the meter's patient result memory.Two results of >8.0 inr were observed on a date of (b)(6) 2001 and one result of >8.0 inr was observed on a date of (b)(6) 2001.If the meter shows inr > 8, the measurement is out of the meter´s measuring range.The allegation that the meter was displaying and storing a result above the reading range was not substantiated.The returned and the retention material met the specifications.No product issue was found.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21535707
Report Number1823260-2025-00646
Device Sequence Number12726893
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number03666794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/24/2025
04/16/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/24/2025
04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown